# SDR 2006FA0000723

- Difficulty date: July 25, 2006
- Submitted: July 25, 2006
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: 3975
- Condition: Out Of Tolerance
- Location: Magneto
- Component: Magneto, Slick
- Component part number: 4370
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF TOLERANCE SECONDARY WINDINGS FOUND ON MAGNETO COIL. READINGS INDICATED VERY LOW RESISTANCE, WHICH FLUCTUATED WITH AMBIENT TEMPERATURE CHANGES. NORMAL READINGS FALL CLOSE TO 15,000 OHMS, WHEREAS THIS FAULTY COIL READ BETWEEN 2,000 OHMS, UP TO 5,000 OHMS. 13,000 OHMS IS DESCRIBED AS THE LOWEST READING ALLOWED BY THE MANUFACTURER OF THIS MAGNETO. THIS ISSUE WAS DISCOVERED DURING PREVENTIVE MAINTENANCE, WHICH INCLUDED INSPECTION OF MAGNETO INTERNALS. THE SERIAL NUMBER DATE CODE SUGGESTS THAT THIS MAGNETO WAS MANUFACTURED IN 1992.
